教師資料查詢 | 類別: 期刊論文 | 教師: 郭忠勝GUO, JONG-SHENQ (瀏覽個人網頁)

標題:Traveling wave solutions for some three-species predator-prey systems
學年109
學期1
出版(發表)日期2021/01/31
作品名稱Traveling wave solutions for some three-species predator-prey systems
作品名稱(其他語言)
著者Jong-Shenq Guo
單位
出版者
著錄名稱、卷期、頁數Tamkang Journal of Mathematics 52(1), p.25-36
摘要In this paper, we present some recent developments on the application of Schauder’s fixed point theorem to the existence of traveling waves for some three-species predator-prey systems. The existence of traveling waves of predator-prey systems is closely related to the invasion phenomenon of some alien species to the habitat of aboriginal species. Three different three-species predator-prey models with different invaded and invading states are presented. In this paper, we focus on the methodology of deriving the convergence of stale tail of wave profiles.
關鍵字predator-prey model;traveling wave;wave speed;upper-lower-solution
語言英文(美國)
ISSN
期刊性質國內
收錄於ESCI;
產學合作
通訊作者Jong-Shenq Guo
審稿制度
國別中華民國
公開徵稿
出版型式,電子版,紙本
相關連結
SDGs
  • 陸域生命
Google+ 推薦功能,讓全世界都能看到您的推薦!